| Model Number |
26945 |
| Medical Device Problem Code |
Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the radius-7 module "loses connection when jostled." there were no patient impact or consequences reported.
Additional Manufacturer Narrative
Additional manufacuring narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned radius-7 was evaluated.The instrument module lost connection with the battery module with minimal physical manipulation.The top cover of the instrument module was lifted and caused the disruption in the connection of the radius-7 module halves.
Event or Problem Description